# SDR VNAA2020032411101

- Difficulty date: March 14, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 13,166 hours, 11,919 cycles
- Engine: Ge CF348C5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Stuck
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

ON TAKEOFF ROLL, LH VIB GAUGE AT 1.5, OUT OF 6,000 FT VIBE GAUGE HIT 1.9 IN THE CAUTION RANGE. RETURNED TO FIELD. NO EMERGENCY WAS DECLARED. INSPECTED FAN BLADES FOR STIFFNESS ON LH ENGINE AND FREED STUCK BLADE. PERFORMED VIBRATION CHECK . VIB CHECK NORMAL NO ABNORMAL INDICATIONS. PERFORMED FAN LUBE.
